<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 36, No. 3) Next Issue >>
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 419—627
Conditional abstract Wiener integrals of cylinder functions
Seung Jun Chang and Dong Myung Chung
MSC numbers : Primary 28C20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 419—439
Evaluation of conditional Wiener integrals using Park and Skoug's formula
Joo Sup Chang
MSC numbers : 28C20, 46G12
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 441—450
The strong consistency of nonlinear regression quantiles estimators
Seung Hoe Choi and Hae Kyung Kim
MSC numbers : 62J02
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 451—457
Some permanental formulas
Suk-Geun Hwang and Sung-Soo Pyo
MSC numbers : 15A15, 15A05
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 459—465
Notes on three-dimensional weakly symmetric spaces
Kazuo Kurashima, Takashi Oguro, and Kouei Sekigawa
MSC numbers : 53C30, 53C35
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 467—476
Spectrally bounded Jordan derivations on Banach algebras
Yong-Soo Jung
MSC numbers : Primary 46H99; Secondary 47B47
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 477—481
Real version of Paley-Wiener-Schwartz theorem for ultradistributions with ultradifferentiable singular support
Jonggyu Cho and Kwang Whoi Kim
MSC numbers : Primary 46F05; Secondary 42B10
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 483—493
Some results on the commutative product of distributions
Brian Fisher and Joel D. Nicholas
MSC numbers : 46F10
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 495—502
Central separable algebras over regular domain
Eunmi Choi and Heisook Lee
MSC numbers : 16H05, 16S34, 20C
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 503—512
A new characterization of ruled real hypersurfaces in complex space forms
Seong Soo Ahn, Young Suk Choi, and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 513—532
Controllability of integrodifferential equations in Banach spaces
Hyo-Keun Han, Jong-Yeoul Park, and Dong-Gun Park
MSC numbers : 35B37, 35E05, 93B05, 93C20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 533—541
Orthogonal polynomials relative to linear perturbations of quasi-definite moment functionals
K. H. Kwon, D. W. Lee, and J. H. Lee
MSC numbers : 33C45
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 543—564
Condensing mappings and applications to existence theorems for common solution of differential equations
B. C. Dhage
MSC numbers : 47H10, 34A12
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 565—578
A study on quasi-duo rings
Chol On Kim, Hong Kee Kim, and Sung Hee Jang
MSC numbers : 16D15, 16D25, 16N40
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 579—588
Best approximations in $L_p (S, X)$
Mun Bae Lee, Sung Ho Park, and Hyang Joo Rhee
MSC numbers : 41A65, 46B20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 589—597
Remarks on weak hypermodules
B. Davvaz
MSC numbers : 20N20
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 599—608
Local structure of trajectory for extremal functions
Suk Young Lee
MSC numbers : Primary 30C45
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 609—619
Gottlieb groups on lens spaces
J. Pak and Moo Ha Woo
MSC numbers : 55P45
Bull. Korean Math. Soc. 1999 Vol. 36, No. 3, 621—627

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd